Alert archive / Illinois / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 157, NWS Lincoln, IL

June 15, 2011Edgar County, Vermilion County, Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Jun 15, 2011, 6:02 AM CDT for Edgar County, Vermilion County, Illinois. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 15, 2011, 6:02 AM CDT (11:02 UTC)
Expired
Jun 15, 2011, 6:30 AM CDT
In force
28 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

Counties Edgar County, IL, Vermilion County, IL

The radar

The Lincoln radar (KILX), 133 km from the middle of the area, began a volume at 11:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 11.0 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2011-06-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2011-06-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 168 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2 J/kg
Mixed-layer CIN
-693 J/kg
Mixed-layer LCL
838 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
168 m²/s²
0-3 km storm-relative helicity
325 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

028 
WUUS53 KILX 151102
SVRILX
ILC045-183-151130-
/O.NEW.KILX.SV.W.0157.110615T1102Z-110615T1130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
602 AM CDT WED JUN 15 2011

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN EDGAR COUNTY IN EAST CENTRAL ILLINOIS...
  SOUTHEASTERN VERMILION COUNTY IN EAST CENTRAL ILLINOIS...

* UNTIL 630 AM CDT.

* AT 600 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM 7 MILES EAST OF HOOPESTON TO BROCTON...AND MOVING EAST AT 35
  MPH. NICKEL SIZE HAIL MAY ALSO ACCOMPANY THESE DAMAGING WINDS.

* LOCATIONS IMPACTED INCLUDE...
  DANVILLE...TILTON...WESTVILLE...GEORGETOWN...RIDGE FARM...
  CHRISMAN...METCALF...INDIANOLA...VERMILION COUNTY AIRPORT...
  EDGAR...EDGAR COUNTY AIRPORT AND SCOTTLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3965 8797 3979 8797 3979 8794 3986 8794
      4045 8766 4049 8763 4050 8753 3970 8753
TIME...MOT...LOC 1102Z 267DEG 30KT 4047 8751 3974 8787
WIND...HAIL 60MPH 0.88IN

$$

BAK
2 follow-up statements
775 
WWUS53 KILX 151123
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
623 AM CDT WED JUN 15 2011

ILC045-183-151130-
/O.CON.KILX.SV.W.0157.000000T0000Z-110615T1130Z/
VERMILION IL-EDGAR IL-
623 AM CDT WED JUN 15 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN EDGAR
AND SOUTHEASTERN VERMILION COUNTIES UNTIL 630 AM CDT...

AT 618 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A 
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN 
EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING 
FROM BOSWELL TO 6 MILES SOUTHEAST OF HUME...MOVING EAST AT 35 MPH. 
NICKEL SIZE HAIL MAY ALSO ACCOMPANY THESE DAMAGING WINDS.

LOCATIONS IMPACTED INCLUDE...
  CHRISMAN...EDGAR...EDGAR COUNTY AIRPORT AND SCOTTLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3965 8797 3979 8797 3979 8794 3986 8794
      4045 8766 4049 8763 4050 8753 3970 8753
TIME...MOT...LOC 1123Z 267DEG 30KT 4047 8737 3974 8773
WIND...HAIL 60MPH 0.88IN

$$

BAK
767 
WWUS53 KILX 151131
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
631 AM CDT WED JUN 15 2011

ILC045-183-151140-
/O.EXP.KILX.SV.W.0157.000000T0000Z-110615T1130Z/
VERMILION IL-EDGAR IL-
631 AM CDT WED JUN 15 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN EDGAR AND
SOUTHEASTERN VERMILION COUNTIES HAS EXPIRED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY.  HOWEVER HEAVY RAIN AND FREQUENT LIGHTNING IS STILL 
POSSIBLE WITH THESE THUNDERSTORMS EARLY THIS MORNING. 

RELAY SEVERE WEATHER REPORTS TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 3965 8797 3979 8797 3979 8794 3986 8794
      4045 8766 4049 8763 4050 8753 3970 8753
TIME...MOT...LOC 1123Z 267DEG 30KT 4047 8737 3974 8773

$$

HUETTL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 3:12 AM CDT, 2 hours 50 minutes earlier.

Area forecast discussion, Jun 15, 3:12 AM CDT, 2 hours 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
312 AM CDT WED JUN 15 2011

.DISCUSSION...
ISSUED 310 AM CDT WED JUN 15 2011

INITIAL FORECAST CONCERN IS STRONG MCS OVER CENTRAL IL THIS
MORNING AND DEALING WITH FLASH FLOOD WATCH FOR WESTERN AREAS.
REDEVELOPMENT OF MORE CONVECTION THIS AFTERNOON ESPECIALLY OVER
EASTERN IL WITH PASSAGE OF COLD FRONT. 00Z MODELS TAKE UPPER LEVEL
LOW FROM THE SOUTHERN CANADIAN ROCKIES ACROSS THE GREAT LAKES
REGION THU KEEPING MOST OF ITS CONVECTION NORTH OF CENTRAL IL.
WARM FRONT COMING BACK NORTH TOWARD CENTRAL IL TO RETURN CHANCES
OF SHOWERS AND THUNDERSTORMS LATE THIS WEEK ALONG WITH MORE MCS
ACTIVITY. UPPER LEVEL RIDGING INTO IL DURING THIS FATHERS DAY
WEEKEND TO RETURN SUMMERTIME HEAT AND HUMIDITY WHICH LINGERS INTO
EARLY NEXT WEEK. MET AND MAV GUIDANCE TEMPS SIMILAR EXCEPT MAV
TRENDING WARMER THU/FRI OVER CENTRAL IL AND USED A BLEND HERE.

SHORT TERM...TODAY THROUGH FRIDAY NIGHT.

MCS OVER CENTRAL/NW IL INTO EASTERN IA AND CENTRAL MO WITH LEADING
EDGE OF CONVECTION APPROACHING I-57. STRONGER CELLS PRODUCED PEA
TO NICKEL SIZE HAIL INCLUDING AT OUR NWS OFFICE IN LINCOLN AT 219
AM. VERY HEAVY RAINS AND INTENSE LIGHTNING WITH RAINFALL RATES AS
HIGH AS 1-1.25 INCH PER HOUR IN STRONGER STORMS. PEORIA HAD 2.21
INCHES IN THE PAST TWO HOURS. FLASH FLOOD WARNING WAS ISSUED
ALONG AND NW OF THE IL RIVER BETWEEN 2 AND 8 AM. WILL CONTINUE THE
FLASH FLOOD WATCH WESTERN AREAS UNTIL 7 AM. EASTERN AREAS FLASH
FLOOD GUIDANCE VALUES ARE HIGHER WHICH HAVE NOT SEEN NEARLY AS
MUCH RAIN WAS WESTERN AREAS YESTERDAY MORNING. CONVECTION TO
DIMINISH DURING THE MORNING AS MCS WEAKENS AT IT CONTINUES TO MOVE
EAST. EXPECT SCATTERED SHOWERS/THUNDERSTORMS TO REDEVELOP THIS
AFTERNOON ESPECIALLY OVER EASTERN IL AS FRONTAL BOUNDARY FROM 1009
MB LOW OVER CENTRAL IA THROUGH CENTRAL MO TO MOVE EAST ACROSS IL.
SPC HAS SLIGHT CHANCE OF SEVERE STORMS ALONG THE WABASH RIVER THIS
AFTERNOON WITH BETTER CHANCE OF SEVERE STORMS OVER CENTRAL KY AND
MID/EASTERN TN. HIGHS TODAY 75 TO 80F WHICH IS STILL BELOW NORMAL
HIGHS IN THE LOWER 80S CENTRAL IL AND MID 80S SE IL FOR MID JUNE.

LINGERED JUST A 20-30% CHANCE OF SHOWERS AND THUNDERSTORMS INTO
MID EVENING OVER EASTERN IL AS FRONTAL BOUNDARY PASSES EAST OF IL.
OTHERWISE DRY ACROSS CENTRAL IL WITH LOWS IN THE UPPER 50S NW AND
LOWER 60S SE IL.

CUTOFF UPPER LEVEL LOW OVER THE SOUTHERN CANADIAN ROCKIES TO TRACK
ESE INTO WI OVERNIGHT WED NIGHT AND SOUTHERN LOWER MI BY THU
AFTERNOON. MOST OF ITS SHOWERS AND THUNDERSTORMS SHOULD STAY NE OF
CENTRAL IL THU...THOUGH DID CARRY A SLIGHT CHANCE OF SHOWERS AND
THUNDERSTORMS THU AFTERNOON NE AREAS. SPC HAS 5% RISK FROM
CHAMPAIGN TO TERRE HAUTE NE THU AFTERNOON. BUMPED UP HIGHS BACK TO
NORMAL THU IN THE LOWER 80S CENTRAL IL AND MID 80S SE IL.

FOR THU NIGHT KEEP BEST CHANCES OF SHOWERS AND THUNDERSTORMS WEST
OF CENTRAL IL WITH ONLY A SLIGHT CHANCE OVERNIGHT THU NIGHT
WESTERN AREAS. THIS IS DUE TO DEVELOPING CONVECTION OVER THE MO
VALLEY AHEAD OF A WARM FRONT SW OF IL.

CARRIED A CHANCE OF SHOWERS AND THUNDERSTORMS FRI ESPECIALLY BY
FRI AFTERNOON...EXCEPT SLIGHT CHANCE FROM CHAMPAIGN NE DUE TO
APPROACHING WARM FRONT FROM THE SW. SPC HAS A 5% RISK OF SEVERE
STORMS FRI AFTERNOON/EVENING OVER IL...WHILE 15% RISK OVER THE
DAKOTAS AND WESTERN NEBRASKA. MODELS STILL DIFFER ON SPEED OF THIS
WARM FRONT MOVING INTO CENTRAL IL LATE THIS WEEK. BUT THIS WILL BE
THE FOCUS FOR SHOWERS AND THUNDERSTORMS AND POSSIBLE MCS ACTIVITY
FRI INTO FATHERS DAY WEEKEND. SEASONABLE HIGHS FRI IN THE LOWER TO
MID 80S AGAIN.

LONG TERM...SATURDAY THROUGH WEDNESDAY.

UPPER LEVEL RIDGING INTO IL THIS WEEKEND AND EARLY NEXT WEEK WILL
RETURN HOT AND HUMID CONDITIONS. THINKING WARM FRONT WILL MOVE
INTO CENTRAL IL SAT BRINGING A GOOD CHANCE OF SHOWERS AND
THUNDERSTORMS...THEN SHIFTING MORE INTO NORTHERN IL SUNDAY AND
INTO WI MON AS TEMPS HEAT UP INTO THE UPPER 80S TO MID 90S EARLY
NEXT WEEK WITH DEWPOINTS IN THE LOWER 70S. 00Z ECMWF MODEL HAS
TRENDED SLOWER WITH UPPER LEVEL LOW/TROF MOVING INTO THE MIDWEST
BY THE MIDDLE OF NEXT WEEK WITH COLD FRONT APPROACHING IL WED WITH
QPF. 00Z GFS MOVES THIS SYSTEM INTO IL A DAY SOONER ON TUE.
CURRENTLY WE HAVE A 30% CHANCE OF SHOWERS/THUNDERSTORMS TUE AND
TUE NIGHT.

07

&&

.AVIATION...
ISSUED 1202 AM CDT WED JUN 15 2011

CONVECTION BEGINNING TO BLOSSOM INTO WESTERN IL AT THIS TIME.
EASTWARD PROGRESS HAS BEEN SLOW THIS EVENING...BUT EXPECT THIS TO
SPEED UP SOON AS UPPER SHORTWAVE ENTERING NORTHWEST MO GIVES STORMS
A KICK. THUNDERSTORMS SHOULD MOVE/DEVELOP RAPIDLY EASTWARD THROUGH
DAWN LOW LEVEL JET BRINGS MODERATELY UNSTABLE AIR NORTHEASTWARD INTO
AND NORTH OF WARM FRONT. SOME OF THE STORMS MAY HAVE STRONG WINDS
AND HAIL. TOWARD 09Z-12Z...STRONG STORMS MAY BECOME EMBEDDED WITHIN
AREA OF LIGHTER RAIN...THUS INCREASING THE AVIATION HAZARD. DRY SLOT
BEHIND THE PLAINS SHORTWAVE HAS PROGRESSED INTO EASTERN KS AND WILL
CONTINUE INTO IL AFTER 12Z...PUSHING MOST OF THE CONVECTION OUT OF
THE AREA BY 15Z. COLD FRONT EXTENDING FROM LOW PRESSURE OVER
NORTHWESTERN MO SOUTHWARD TO EASTERN OK WILL SWEEP ACROSS CENTRAL IL
18Z-21Z WED...WHICH WILL BRING DEEPER LAYER DRYING/SUBSIDENCE FOR
THE REMAINDER OF THIS TAF PD.

04
&&

.ILX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 7 AM CDT THIS MORNING FOR ILZ036-040-041-
047>052.

&&
Hazardous weather outlook, Jun 15, 5:53 AM CDT, 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
553 AM CDT WED JUN 15 2011

ILZ036-040-041-047-049-050-161100-
CASS-FULTON-MASON-MORGAN-SCHUYLER-SCOTT-
553 AM CDT WED JUN 15 2011

...FLASH FLOOD WATCH IN EFFECT UNTIL 7 AM CDT THIS MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS ARE POSSIBLE TODAY...THOUGH THEY WILL BE
MUCH LESS NUMEROUS THAN THEY WERE OVERNIGHT. SEVERE STORMS ARE NOT
ANTICIPATED...BUT VERY HEAVY RAINFALL IS POSSIBLE WITH ANY
STORMS...ESPECIALLY THIS MORNING.

FLOODING WILL CONTINUE ALONG THE ILLINOIS RIVER FOR THE NEXT
SEVERAL DAYS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A FRONTAL BOUNDARY WILL MOVE INTO THE AREA ON FRIDAY AND LINGER
THROUGH THE WEEKEND. THE FRONT WILL BE ACCOMPANIED BY A PERIODIC
THUNDERSTORM RISK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ027>031-037-161100-
KNOX-MARSHALL-PEORIA-STARK-TAZEWELL-WOODFORD-
553 AM CDT WED JUN 15 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS ARE POSSIBLE TODAY...THOUGH THEY WILL BE
MUCH LESS NUMEROUS THAN THEY WERE OVERNIGHT. SEVERE STORMS ARE NOT
ANTICIPATED...BUT VERY HEAVY RAINFALL IS POSSIBLE WITH ANY
STORMS...ESPECIALLY THIS MORNING.

FLOODING WILL CONTINUE ALONG THE ILLINOIS RIVER FOR THE NEXT
SEVERAL DAYS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A FRONTAL BOUNDARY WILL MOVE INTO THE AREA ON FRIDAY AND LINGER
THROUGH THE WEEKEND. THE FRONT WILL BE ACCOMPANIED BY A PERIODIC
THUNDERSTORM RISK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ038-042>046-053>057-061>063-066>068-071>073-161100-
CHAMPAIGN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DE WITT-DOUGLAS-
EDGAR-EFFINGHAM-JASPER-LAWRENCE-LOGAN-MACON-MCLEAN-MOULTRIE-PIATT-
RICHLAND-SHELBY-VERMILION-
553 AM CDT WED JUN 15 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS ARE POSSIBLE TODAY...THOUGH THEY WILL BE
MUCH LESS NUMEROUS THAN THEY WERE OVERNIGHT. SEVERE STORMS ARE NOT
ANTICIPATED...BUT VERY HEAVY RAINFALL IS POSSIBLE WITH ANY
STORMS...ESPECIALLY THIS MORNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A FRONTAL BOUNDARY WILL MOVE INTO THE AREA ON FRIDAY AND LINGER
THROUGH THE WEEKEND. THE FRONT WILL BE ACCOMPANIED BY A PERIODIC
THUNDERSTORM RISK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ048-051-052-161100-
CHRISTIAN-MENARD-SANGAMON-
553 AM CDT WED JUN 15 2011

...FLASH FLOOD WATCH IN EFFECT UNTIL 7 AM CDT THIS MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS ARE POSSIBLE TODAY...THOUGH THEY WILL BE
MUCH LESS NUMEROUS THAN THEY WERE OVERNIGHT. SEVERE STORMS ARE NOT
ANTICIPATED...BUT VERY HEAVY RAINFALL IS POSSIBLE WITH ANY
STORMS...ESPECIALLY THIS MORNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A FRONTAL BOUNDARY WILL MOVE INTO THE AREA ON FRIDAY AND LINGER
THROUGH THE WEEKEND. THE FRONT WILL BE ACCOMPANIED BY A PERIODIC
THUNDERSTORM RISK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

BAK

In the hours before

Local storm report, Jun 15, 2:11 AM CDT, 3 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
211 AM CDT WED JUN 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0202 AM     HAIL             ELKHART                 40.02N 89.48W
06/15/2011  E0.88 INCH       LOGAN              IL   MESONET

&&

BAK
Local storm report, Jun 15, 2:18 AM CDT, 3 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
218 AM CDT WED JUN 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0217 AM     HAIL             LINCOLN                 40.15N 89.37W
06/15/2011  M0.88 INCH       LOGAN              IL   OFFICIAL NWS OBS

            AT THE NATIONAL WEATHER SERVICE OFFICE.

&&

BAK
Special weather statement, Jun 15, 2:21 AM CDT, 3 hours 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
221 AM CDT WED JUN 15 2011

ILZ038-042-043-150800-
DE WITT-LOGAN-MCLEAN-
221 AM CDT WED JUN 15 2011

...SIGNIFICANT WEATHER ADVISORY FOR MCLEAN...NORTHEASTERN LOGAN AND
NORTHWESTERN DE WITT COUNTIES UNTIL 300 AM CDT...

AT 218 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR LINCOLN...MOVING NORTHEAST AT 35 MPH.
ANOTHER STRONG STORM WAS LOCATED NEAR BLOOMINGTON...ALSO MOVING
NORTHEAST.

NICKEL SIZE HAIL HAS BEEN REPORTED WITH THESE STORMS. WINDS AROUND
50 MPH AND TORRENTIAL RAINFALL ARE ALSO EXPECTED.

PEOPLE IN DE WITT...LOGAN AND MCLEAN COUNTIES...INCLUDING THE CITIES
OF LINCOLN...ATLANTA...WAYNESVILLE...MCLEAN AND BLOOMINGTON...SHOULD
MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE
WARNINGS...AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE
WEATHER THREATEN.

LAT...LON 4062 8857 4062 8849 4056 8846 4003 8931
      4020 8940 4075 8881 4075 8858
TIME...MOT...LOC 0720Z 226DEG 31KT 4017 8932

CHURCHILL
Local storm report, Jun 15, 3:02 AM CDT, 3 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
302 AM CDT WED JUN 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0254 AM     HEAVY RAIN       PEORIA                  40.74N 89.61W
06/15/2011  M2.30 INCH       PEORIA             IL   ASOS

            4 HOUR TOTAL SINCE 11 PM TUESDAY.

&&

BAK
Special weather statement, Jun 15, 4:31 AM CDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
431 AM CDT WED JUN 15 2011

ILZ044-045-151030-
CHAMPAIGN-PIATT-
431 AM CDT WED JUN 15 2011

...SIGNIFICANT WEATHER ADVISORY FOR CHAMPAIGN AND SOUTHERN PIATT
COUNTIES UNTIL 530 AM CDT...

AT 427 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR BEMENT...OR 10 MILES SOUTH OF MONTICELLO...
MOVING NORTHEAST AT 45 MPH.

NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
  TOLONO...
  SEYMOUR...
  SAVOY...
  URBANA...
  CHAMPAIGN...
  PHILO...

OTHER LOCATIONS AFFECTED INCLUDE...MILMINE...IVESDALE...SADORUS...
WILLARD AIRPORT...FLATVILLE AND ROYAL.

PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

LAT...LON 4011 8794 3988 8838 3988 8846 3983 8847
      3979 8854 3979 8858 3992 8871 4040 8798
      4040 8793
TIME...MOT...LOC 0931Z 232DEG 38KT 3990 8854

BAK
Special weather statement, Jun 15, 5:01 AM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
501 AM CDT WED JUN 15 2011

ILZ052-061-151100-
CHRISTIAN-SHELBY-
501 AM CDT WED JUN 15 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SHELBY AND
SOUTHEASTERN CHRISTIAN COUNTIES UNTIL 600 AM CDT...

AT 500 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR NOKOMIS...MOVING NORTHEAST AT 35 MPH.

PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
  PANA...
  ASSUMPTION...
  MOWEAQUA...

OTHER LOCATIONS AFFECTED INCLUDE...VANDERVILLE...ROSAMOND AND
OWANECO.

PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

LAT...LON 3935 8915 3935 8942 3936 8944 3966 8908
      3965 8881 3959 8881 3958 8872 3932 8914
TIME...MOT...LOC 1001Z 227DEG 28KT 3936 8927

BAK

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 12:38 AM CDTSpecial Weather StatementILXPeoria52 min
Jun 15, 12:47 AM CDTSpecial Weather StatementILXKnox43 min
Jun 15, 1:56 AM CDTFlash Flood WarningILXFulton, Knox, Marshall, Mason, Peoria, Stark and 2 more6 hr
Jun 15, 2:21 AM CDTSpecial Weather StatementILXMcLean39 min
Jun 15, 2:58 AM CDTFlash Flood WarningILXCass, Fulton, Mason, Schuyler4 hr
Jun 15, 3:49 AM CDTAreal Flood AdvisoryILXMcLean, Tazewell, Woodford6 hr
Jun 15, 4:31 AM CDTSpecial Weather StatementILXChampaign59 min
Jun 15, 5:01 AM CDTSpecial Weather StatementILXChristian59 min
Jun 15, 5:19 AM CDTAreal Flood AdvisoryILXChristian, Macon, Moultrie, Piatt, Shelby4 hr
Jun 15, 5:36 AM CDTFlash Flood WarningILXMacon, Moultrie, Piatt6 hr
Jun 15, 1:45 PM CDTSevere Thunderstorm WarningILXChristian, Macon, Shelby30 min
Jun 15, 3:45 PM CDTTornado WarningILXClark, Coles, Cumberland31 min
Jun 15, 3:48 PM CDTTornado WarningILXCumberland42 min
Jun 15, 4:20 PM CDTTornado WarningILXClark, Crawford, Cumberland, Jasper40 min
Jun 15, 6:06 PM CDTRiver Flood WarningILXFulton, Knox24 hr

Nearby

Severe Thunderstorm Warnings in Illinois, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.